# SDR HALA2020092400187

- Difficulty date: September 24, 2020
- Submitted: September 26, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 28,652 hours, 4,461 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 43491090010
- Part serial: 01492
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON START FOR AIRCRAFT TOW/REPOSITION LOG-PAGE UPDATED AT 24SEP20 1845 UTC.  REMOVED & REPLACED APU PER TASK CARD 4901-9401-HAL.  OPS & LEAK CHK GOOD, OK FOR SVC.
